# SDR FDEA201901160139

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FLOOR PANEL FOR TAIL TANK FUEL LINE CRACKED REPAIIR FOUND MAIN DECK FLOOR SEAT TRACK AT STA 1701 X = 75.25 CORROSION AS MARKED. MAIN DECK FLOOR SEAT TRACK EXFOLIATION CORROSION AT STATION 1701 X= 75.25 CARRIED OUT SEAT TRACK REPAIR FROM STATION 1671 TO 1731 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. CORROSION FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.
